Volume 25, issue 4 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Commensurating HNN extensions: nonpositive curvature and biautomaticity

Ian J Leary and Ashot Minasyan

Geometry & Topology 25 (2021) 1819–1860
Bibliography
1 J M Alonso, M R Bridson, Semihyperbolic groups, Proc. London Math. Soc. 70 (1995) 56 MR1300841
2 A Amrhein, Characterizing biautomatic groups, preprint (2021) arXiv:2105.07509
3 S Andreadakis, E Raptis, D Varsos, Residual finiteness and Hopficity of certain HNN extensions, Arch. Math. (Basel) 47 (1986) 1 MR855130
4 S Andreadakis, E Raptis, D Varsos, Hopficity of certain HNN-extensions, Comm. Algebra 20 (1992) 1511 MR1157921
5 G N Arzhantseva, J Burillo, M Lustig, L Reeves, H Short, E Ventura, Uniform non-amenability, Adv. Math. 197 (2005) 499 MR2173843
6 G Baumslag, S M Gersten, M Shapiro, H Short, Automatic groups and amalgams, J. Pure Appl. Algebra 76 (1991) 229 MR1147304
7 G Baumslag, D Solitar, Some two-generator one-relator non-Hopfian groups, Bull. Amer. Math. Soc. 68 (1962) 199 MR142635
8 M Bestvina, Questions in geometric group theory, (2000)
9 M R Bridson, Regular combings, nonpositive curvature and the quasiconvexity of abelian subgroups, J. Pure Appl. Algebra 88 (1993) 23 MR1233310
10 M R Bridson, On the growth of groups and automorphisms, Internat. J. Algebra Comput. 15 (2005) 869 MR2197810
11 M R Bridson, R H Gilman, Formal language theory and the geometry of 3–manifolds, Comment. Math. Helv. 71 (1996) 525 MR1420509
12 M R Bridson, A Haefliger, Metric spaces of non-positive curvature, 319, Springer (1999) MR1744486
13 P E Caprace, N Monod, Isometry groups of non-positively curved spaces: discrete subgroups, J. Topol. 2 (2009) 701 MR2574741
14 P E Caprace, N Monod, Erratum and addenda to “Isometry groups of non-positively curved spaces : discrete subgroups”, preprint (2019) arXiv:1908.10216
15 M Casals-Ruiz, I Kazachkov, A Zakharov, Commensurability of Baumslag–Solitar groups, preprint (2019) arXiv:1910.02117
16 M Elder, Automaticity, almost convexity and falsification by fellow traveler properties of some finitely generated groups, PhD thesis, The University of Melbourne (2000)
17 D B A Epstein, J W Cannon, D F Holt, S V F Levy, M S Paterson, W P Thurston, Word processing in groups, Jones and Bartlett (1992) MR1161694
18 D B A Epstein, D F Holt, S E Rees, The use of Knuth–Bendix methods to solve the word problem in automatic groups, J. Symbolic Comput. 12 (1991) 397 MR1146506
19 B Farb, C Hruska, A Thomas, Problems on automorphism groups of nonpositively curved polyhedral complexes and their lattices, from: "Geometry, rigidity, and group actions" (editors B Farb, D Fisher), Univ. Chicago Press (2011) 515 MR2807842
20 S M Gersten, H B Short, Rational subgroups of biautomatic groups, Ann. of Math. 134 (1991) 125 MR1114609
21 J R J Groves, S M Hermiller, Isoperimetric inequalities for soluble groups, Geom. Dedicata 88 (2001) 239 MR1877218
22 J Huang, T Prytuła, Commensurators of abelian subgroups in CAT(0) groups, Math. Z. 296 (2020) 79 MR4140732
23 P H Kropholler, Baumslag–Solitar groups and some other groups of cohomological dimension two, Comment. Math. Helv. 65 (1990) 547 MR1078097
24 R C Lyndon, P E Schupp, Combinatorial group theory, 89, Springer (1977) MR0577064
25 S Macnbsp ;Lane, G Birkhoff, Algebra, Macmillan (1979) MR524398
26 A Maltsev, On isomorphic matrix representations of infinite groups, Rec. Math. [Mat. Sbornik] N.S. 8 (50) (1940) 405 MR0003420
27 J McCammond, Algorithms, Dehn functions and automatic groups, preprint (2007)
28 D Meier, Non-Hopfian groups, J. London Math. Soc. 26 (1982) 265 MR675169
29 A Minasyan, On conjugacy separability of fibre products, Proc. Lond. Math. Soc. 115 (2017) 1170 MR3741849
30 A Minasyan, Virtual retraction properties in groups, Int. Math. Res. Not. (2019)
31 W D Neumann, M Shapiro, Equivalent automatic structures and their boundaries, Internat. J. Algebra Comput. 2 (1992) 443 MR1189673
32 G A Niblo, L D Reeves, The geometry of cube complexes and the complexity of their fundamental groups, Topology 37 (1998) 621 MR1604899
33 D Osajda, T Prytuła, Classifying spaces for families of subgroups for systolic groups, Groups Geom. Dyn. 12 (2018) 1005 MR3845715
34 D V Osin, Kazhdan constants of hyperbolic groups, Funktsional. Anal. i Prilozhen. 36 (2002) 46 MR1958994
35 T Prytuła, Bredon cohomological dimension for virtually abelian stabilisers for CAT(0) groups, J. Topol. Anal. (2019)
36 J P Serre, Trees, Springer (2003) MR1954121
37 T G group, GAP: Groups, algorithms and programming (2018)
38 K Whyte, The large scale geometry of the higher Baumslag–Solitar groups, Geom. Funct. Anal. 11 (2001) 1327 MR1878322
39 D T Wise, A non-Hopfian automatic group, J. Algebra 180 (1996) 845 MR1379212
40 D T Wise, Non-positively curved squared complexes : aperiodic tilings and non-residually finite groups, PhD thesis, Princeton University (1996) MR2694733